# SDR ASAA2021122937048

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,311 hours, 14,683 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Motor
- Part number: 607551005
- Part serial: 020839097
- Condition: Intermittent
- Location: R Wing Rear Spar
- Part time: 49,328 hours, 14,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 AFT FUEL BOOST PUMP LIGHT ILLUM - HAS HISTORY. GROUNDED - YES. REMOVED AND REPLACED #2 AFT FUEL BOOST PUMP REF B737-800 AMM 28-22-41-400-801. OPS CHECK SUCCESSFUL. NO LEAKS DETECTED.
